# SDR USAA2011072500016

- Difficulty date: July 21, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 5,490 hours, 2,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00007027
- Condition: Faulty
- Location: Evac Slide
- Part time: 2,691 hours, 754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL WARNING 'CHECK 1L SLIDE PRESSURE'.  MAINTENANCE PLACED 1L DOOR SLIDE INDICATION ON MEL.  MAINTENANCE REMOVED AND REPLACED DECODER/ENCODER UNIT (FIN 300RH1).
